# SDR ASAA0010051

- Difficulty date: April 2, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 10
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 153, AN EMERGENCY EXIT TRACK LIGHT WAS FOUND INOPERATIVE AT ROW 10.  RELEASED PER MEL 33-19B.  MAINTENANCE SUBSEQUENTLY SLICED WIRING AT LIGHT SOCKET AND LIGHTS OPERATED NORMALLY.  (M)
